# SDR SWIA200413336

- Difficulty date: May 21, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120ER
- Aircraft serial: 120190
- Aircraft time: 24,468 hours, 31,436 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3069001017
- Part serial: 0081
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 1,280 hours, 1,477 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO IAH RECEIVED FLAP ON MAP WITH ASYMMETRY IN OVERHEAD PANEL.  LANDED FLAP 0 DEGREES IN IAH.  REPLACED FLAP ANNUNCIATOR UNIT IAW AMM 27-50-00.  FLAP SYSTEM OPS CHECK GOOD.
